Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hard red lump on leg, painless, remnance of mosquito bite removed. What is the cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Hi, I am 26, female. I have a hard red lump on my leg that looks kind of like a pimple. It has been there for over a year, and is painless. I had one before which was diagnosed by a doctor as the remanence of a mosquito bite and I had it removed. its very un sightly. I was wondering if anyone would know the cause or suggest a treatment to get rid of it. Thank you!
Posted Fri, 29 Jun 2012 in Skin Hair and Nails
Answered by Dr. Chandra Shekhar Sharma 2 hours later

Welcome to XXXXXXX

Such bumps can be formed after folliculitis, blockage of sebaceous gland, around foreign body, as a reaction to mosquito bite etc.

Local creams can be helpful in the begining only. As it has been there for more than a year, it can be removed only through surgery.

For proper diagnosis palpation is also also required, thus please consult a Dermatologist in person and take treatment as per his advice.

Hope, I have answered your query. If you have further query, please feel free to ask.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor